It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Swine Flu (H1N1) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-05-2010, 06:27 PM   #1
Senior Veteran
(female)
 
Sunsetnan's Avatar
 
Join Date: Feb 2010
Location: USA
Posts: 515
Blog Entries: 21
Sunsetnan HB UserSunsetnan HB UserSunsetnan HB UserSunsetnan HB UserSunsetnan HB UserSunsetnan HB UserSunsetnan HB UserSunsetnan HB UserSunsetnan HB User
Can H1N1 vaccine cause endocrine problems?

I was sick in early December with aching and upper respiratory symptoms and recovered slowly. I was the only one in my family to get sick. Then, I started to come down with a cold. I knew I would be really sick if I got the swine flu so I got the H1N1 vaccine. They were aware that I had the beginnings of a cold. I recovered from cold slowly and now am having endocrine/ adrenal like problems: pounding heart, palpitations, shakiness, sweating, chilling, dizziness, anxiety, nausea, loss of appetite with 20 lb. weight loss, and diarrhea, and adrenaline- like surges that make my blood pressure spike even when I'm asleep.

Tested for thyroid, pheochromocytoma, adrenal insufficiency and all the tests were all considered normal. None of the doctors can find out a cause. I've been to an endocrinologist, gastroenterologist, a cardiologist, and even an Internist for a second opinion. Wondered if anyone out there on this message board has found the vaccine to cause any of these symptoms, or is it just a coincidence that I got these symptoms afterward? I also have Lupus, fibromyalgia, osteopenia with fractured ribs, IBS, GERD, and had a brainstem stroke 5 years ago.

Your thoughts on the subject would be greatly appreciated. I've had a bad day today and have spent most of it searching the boards desperate for an answer.

Last edited by Sunsetnan; 03-05-2010 at 06:37 PM. Reason: clarification

 
Old 04-27-2010, 12:38 PM   #2
Senior Member
(male)
 
Join Date: Jan 2008
Location: Florida
Posts: 110
eihcet HB User
Re: Can H1N1 vaccine cause endocrine problems?

Have you had a blood test recently for vitamin / mineral deficiencies? Look at your Magnesium, B12, and Iron intake in your diet. Might not be the root cause but can be a factor and it's something you can control.

I had similar symptoms after a virus a few years ago. I was prescribed some PPI's which had awful side effects similar to yours. The root issue was believed to be a slow emptying stomach. That was believed to be caused by the virus. Never did get a conclusive answer, but it improved over time (many months).

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
H1n1, pneumonia, and ards kbowyer24 Swine Flu (H1N1) 21 04-26-2011 04:45 AM
h1n1 after vaccine jasron Swine Flu (H1N1) 16 01-02-2010 07:15 AM
H1N1 Vaccine Side Effects fufu Swine Flu (H1N1) 13 12-19-2009 10:17 PM
My H1N1 Nightmare BVision Swine Flu (H1N1) 3 12-12-2009 12:11 PM
What do you think? H1N1 Vaccine/Epilepsy wsmomkim2 Epilepsy 10 12-07-2009 04:06 PM

Tags
h1n1 vaccine, high blood pressure, lupus, thyroid problems



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



BVision (3), azkitten (2), bob mcnamar (1), redmond (1), Elle1984 (1), mselisa27 (1), Stacyga (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!